Alert archive / Oregon / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Medford, OR
NWS Medford, OR issued this severe thunderstorm warning at Jul 22, 2014, 5:26 PM PDT for Douglas County, Jackson County, Klamath County, Oregon. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2014, 5:26 PM PDT (00:26 UTC)
- Expired
- Jul 22, 2014, 6:00 PM PDT
- In force
- 34 min
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
Counties Douglas County, OR, Jackson County, OR, Klamath County, OR
The radar
The Medford radar (KMAX), 130 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:30 PM PDT | TSTM WND GST 50 | 7 Nne Diamond Lake, OR | CINNAMON BUTTE LOOKOUT TOWER REPORTED WINDS OF 40 MPH WITH GUSTS TO 50 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 0.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2336 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
519 WUUS56 KMFR 230026 SVRMFR ORC019-029-035-230100- /O.NEW.KMFR.SV.W.0009.140723T0026Z-140723T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEDFORD OR 526 PM PDT TUE JUL 22 2014 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL KLAMATH COUNTY IN SOUTH CENTRAL OREGON... EAST CENTRAL DOUGLAS COUNTY IN SOUTHWEST OREGON... EXTREME NORTHEASTERN JACKSON COUNTY IN SOUTHWEST OREGON... * UNTIL 600 PM PDT * AT 524 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF BROKEN ARROW CAMPGROUND...OR 16 MILES NORTHWEST OF CRATER LAKE...AND MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY 138 DIAMOND LAKE SUMMIT...WHITEHORSE FALLS RECREATION SITE...THIELSEN VIEW CAMPGROUND...DIAMOND LAKE...CLEARWATER FALLS RECREATION SITE AND EAST LEMOLO CAMPGROUND PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4341 12239 4326 12195 4294 12234 4306 12253 TIME...MOT...LOC 0026Z 220DEG 30KT 4308 12234 $$ MND/SVEN
2 follow-up statements
390 WWUS56 KMFR 230043 SVSMFR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 543 PM PDT TUE JUL 22 2014 ORC029-035-230053- /O.CAN.KMFR.SV.W.0009.000000T0000Z-140723T0100Z/ JACKSON OR-KLAMATH OR- 543 PM PDT TUE JUL 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KLAMATH AND EXTREME NORTHEASTERN JACKSON COUNTIES IS CANCELLED... LAT...LON 4339 12237 4326 12199 4307 12230 4313 12248 TIME...MOT...LOC 0043Z 220DEG 30KT 4319 12221 $$ ORC019-230100- /O.CON.KMFR.SV.W.0009.000000T0000Z-140723T0100Z/ DOUGLAS OR- 543 PM PDT TUE JUL 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR EAST CENTRAL DOUGLAS COUNTY... AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THIELSEN VIEW CAMPGROUND...OR 20 MILES NORTH OF CRATER LAKE...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIAMOND LAKE...CLEARWATER FALLS RECREATION SITE AND EAST LEMOLO CAMPGROUND PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4339 12237 4326 12199 4307 12230 4313 12248 TIME...MOT...LOC 0043Z 220DEG 30KT 4319 12221 $$ MND/SVEN
726 WWUS56 KMFR 230100 SVSMFR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 600 PM PDT TUE JUL 22 2014 ORC019-230111- /O.EXP.KMFR.SV.W.0009.000000T0000Z-140723T0100Z/ DOUGLAS OR- 600 PM PDT TUE JUL 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DOUGLAS COUNTY HAS EXPIRED... LAT...LON 4339 12237 4326 12199 4307 12230 4313 12248 TIME...MOT...LOC 0043Z 220DEG 30KT 4319 12221 $$ MND
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:45 PM PDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 22, 2:45 PM PDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
245 PM PDT TUE JUL 22 2014
.DISCUSSION...AN UNUSUALLY DEEP UPPER TROUGH (560 DM 500 MB
HEIGHTS) CONTINUES TO SPIN DOWN THE BC COAST THIS AFTERNOON AND
WILL MAKE THE TURN AND HEAD INLAND TOMORROW. THE AIRMASS AHEAD OF
THE SYSTEM OVER US REMAINS WARM AND UNSTABLE, ESPECIALLY INLAND
FROM THE COAST. A VIGOROUS SHORTWAVE IS MOVING NORTHWARD THROUGH
NORTHERN CALIFORNIA RIGHT NOW AND WILL MOVE ACROSS OUR OREGON
ZONES EARLY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE MOVING
NORTH WITH THE SHORT WAVE AND, IN ADDITION, CONVECTION IS STARTING
TO INITIATE LOCALLY IN THE EXPECTED SPOTS FROM WESTERN SISKIYOU
INTO KLAMATH AND LAKE COUNTIES. THUNDERSTORMS WILL CONTINUE TO
FILL IN OVER THESE AREAS THROUGH THE AFTERNOON. THE GREATEST
INSTABILITY IS LOCATED FROM AROUND MEDFORD EASTWARD, SO THIS IS
WHERE STORMS WILL BE MOST NUMEROUS. IT DOESN'T LOOK LIKE THE COAST
OR UMPQUA WILL SEE ANY LIGHTNING THROUGH THIS EVENING.
IN ADDITION, THE UPPER JET WILL INCREASE, AND BY THIS EVENING
NORTHERN KLAMATH AND LAKE COUNTIES WILL BE IN THE LEFT EXIT
REGION OF A 100 KT PLUS JET. AT THIS POINT, WE STAND THE GREATEST
CHANCE OF SEEING SOME SEVERE STORMS OVER LAKE AND KLAMATH COUNTY,
ALTHOUGH AN ISOLATED SEVERE STORM CAN'T BE RULED OUT ELSEWHERE
ACROSS CALIFORNIA AND THE EAST SIDE. CURRENTLY, STORMS ARE MOVING
NORTH AT AROUND 30 KNOTS, SO WHILE THEY WILL BE CAPABLE OF BRIEF
HEAVY RAIN, THE MAIN SEVERE THREATS WILL BE HAIL AND STRONG WINDS.
BY LATE EVENING, THE SEVERE THREAT SHOULD BE OVER, BUT ISOLATED
THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE EAST SIDE.
AS MENTIONED, THE UPPER TROUGH MOVES INLAND TOMORROW. THE BULK OF
THE UPPER LOW AND COLD POOL WILL BE NORTH OF US, BUT THE SYSTEM
WILL DRIVE A COLD FRONT ACROSS OUR AREA. INSTABILITY ISN'T GREAT
TOMORROW, BUT THE SIMPLE FACT THAT IT'S LATE JULY AND A FRONT IS
COMING THROUGH MEANS WE'LL HAVE SOME CHANCE FOR THUNDER TOMORROW
JUST ABOUT EVERYWHERE. THIS FRONT WILL ALSO MEAN GUSTY WINDS EAST
OF THE CASCADES, ESPECIALLY IN THE AFTERNOON.
THE SYSTEM MOVES AWAY THURSDAY AND WE BEGIN TO RETURN TO MORE
NORMAL WEATHER FOR JULY AROUND HERE WHICH MEANS A RETURN OF THE
THERMAL TROUGH AND DRY WEATHER. THIS WILL LAST INTO THE WEEKEND
AND HEAT WILL GRADUALLY BUILD AS AN UPPER RIDGE BUILDS OVER THE
PACIFIC NORTHWEST. HIGHS WILL BE BACK UP AROUND 100 IN MEDFORD BY
THE WEEKEND AND INTO EARLY NEXT WEEK. THE MODELS SHOW SOME
INCREASE IN MONSOONAL MOISTURE EARLY NEXT WEEK AND ALSO A
POSSIBILITY OF A SHORT WAVE MOVING UP THROUGH THE SOUTHERLY FLOW.
THIS MAY MEAN SOME THUNDERSTORMS NEXT WEEK, BUT IT IS A LITTLE FAR
OUT TO GET SPECIFIC. -WRIGHT
&&
.AVIATION...BASED ON THE 22/18Z TAFS...AREAS OF MVFR CEILINGS AT THE
COAST WILL FILL IN TONIGHT AND LOWER TO IFR. THIS AFTERNOON
AND EVENING, SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WITH
THE MOST FREQUENT ACTIVITY FROM WESTERN SISKIYOU COUNTY
NORTHEASTWARD ACROSS THE SISKIYOU AND CASCADE MOUNTAINS INTO
NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. THESE THUNDERSTORMS
MAY PRODUCE MODERATE TO HEAVY RAIN WITH MVFR CIGS/VSBYS, GUSTY
WINDS, AND FREQUENT LIGHTNING. LATE TONIGHT LOW CLOUDS AND SHOWERS
WILL ACCOMPANY A COLD FRONT WITH MVFR CEILINGS SPREADING FROM THE
COAST TO THE UMPQUA BASIN.
&&
.MARINE...UPDATED 230 AM PDT 21 JULY 2014...WEAK LOW PRESSURE WILL
MOVE TOWARDS THE WATERS TODAY...THEN A FRONT WILL MOVE ONSHORE
WEDNESDAY. THIS WILL RESULT IN MAINLY LIGHT WINDS AND SEAS THROUGH
WEDNESDAY. A THERMAL TROUGH PATTERN WILL REDEVELOP THURSDAY AND
REMAIN IN PLACE THROUGH NEXT WEEKEND RESULTING IN STRONG NORTH
WINDS AND STEEP TO VERY STEEP WIND DRIVEN SEAS INTO THE WEEKEND.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ625.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
ORZ617-621>623.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ624.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ285.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ280-281.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ284.
PACIFIC COASTAL WATERS...NONE.In the hours before
Special weather statement, Jul 22, 3:46 PM PDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 346 PM PDT TUE JUL 22 2014 ORZ026-028-222330- JACKSON COUNTY OR-SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES OR- 346 PM PDT TUE JUL 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 430 PM PDT... AT 344 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ASHLAND...MOVING NORTH AT 25 MPH. PENNY SIZED HAIL MAY OCCUR WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...ASHLAND...MEDFORD...TALENT... ROXY ANN PEAK...AGATE RESERVOIR...WHITE CITY...EAGLE POINT...BUTTE FALLS AND PHOENIX. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4261 12279 4256 12247 4207 12266 4211 12290 TIME...MOT...LOC 2245Z 193DEG 24KT 4218 12275 SVEN
Special weather statement, Jul 22, 3:48 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
348 PM PDT TUE JUL 22 2014
ORZ030-222315-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR-
348 PM PDT TUE JUL 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN LAKE AND
NORTHERN KLAMATH COUNTIES UNTIL 415 PM PDT...
AT 344 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES EAST OF CRESCENT...OR 51 MILES NORTHEAST
OF CRATER LAKE...MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHWESTERN LAKE AND NORTHERN KLAMATH COUNTIES AND PORTIONS OF
HIGHWAY 31.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4361 12125 4336 12134 4340 12158 4362 12153
4362 12126
TIME...MOT...LOC 2247Z 192DEG 42KT 4347 12144
SKSpecial weather statement, Jul 22, 4:09 PM PDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 409 PM PDT TUE JUL 22 2014 CAZ085-ORZ030-031-230000- CENTRAL AND EASTERN LAKE COUNTY OR-MODOC COUNTY CA-NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR- 409 PM PDT TUE JUL 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAKE AND NORTHERN MODOC COUNTIES UNTIL 500 PM PDT... AT 406 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF DOG LAKE CAMPGROUND...OR 28 MILES NORTH OF ALTURAS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...LAKEVIEW...DREWS CREEK RECREATION SITE AND HIGHWAY 140 AT WARNER MOUNTAIN SUMMIT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4241 12051 4229 12021 4177 12063 4185 12085 TIME...MOT...LOC 2308Z 207DEG 32KT 4189 12068 SK
Local storm report, Jul 22, 4:21 PM PDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
421 PM PDT TUE JUL 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 3 ESE TALENT 42.23N 122.73W
07/22/2014 E0.46 INCH JACKSON OR TRAINED SPOTTER
HEAVY RAIN. OCCURRED FROM 3:50PM - 4:10 PM.
NO HAIL. SAW ROUGHLY 25 STRIKES. MAX WIND
GUSTS ESTIMATED AT 35MPH HEAVY RAIN DURATION
20 MINUTES. OBSERVER LOCATION 3 MI E. OF
ASHLAND.
&&
NWS MEDFORD OR
IRIS SYSTEMLocal storm report, Jul 22, 5:02 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
502 PM PDT TUE JUL 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 10 SE SOMES BAR 41.27N 123.34W
07/22/2014 M1.00 INCH SISKIYOU CA TRAINED SPOTTER
&&
NWS MEDFORD OR
IRIS SYSTEMSpecial weather statement, Jul 22, 5:18 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
518 PM PDT TUE JUL 22 2014
CAZ080-230100-
WESTERN SISKIYOU COUNTY CA-
518 PM PDT TUE JUL 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SISKIYOU COUNTY
UNTIL 600 PM PDT...
AT 514 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF NORDHEIMER CAMPGROUND...OR 12
MILES SOUTHEAST OF ORLEANS. THIS STORM WAS MOVING TO THE NORTH AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...NORDHEIMER CAMPGROUND AND
SOMES BAR.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4114 12330 4114 12333 4116 12335 4115 12338
4116 12340 4123 12346 4127 12345 4132 12348
4148 12347 4145 12311 4107 12324
TIME...MOT...LOC 0017Z 180DEG 0KT 4120 12333
SKThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 5:18 PM PDT | Special Weather Statement | MFR | 42 min | |
| Jul 22, 5:55 PM PDT | Severe Thunderstorm Warning | MFR | Jackson, Josephine | 35 min |
| Jul 22, 6:33 PM PDT | Special Weather Statement | MFR | 57 min | |
| Jul 22, 10:22 PM PDT | Special Weather Statement | MFR | Lake | 38 min |
| Jul 23, 9:52 AM PDT | Red Flag Warning | MFR | Harney, Klamath, Lake | 10 hr |
| Jul 23, 3:22 PM PDT | Gale Warning | MFR | 24 hr | |
| Jul 23, 3:22 PM PDT | Hazardous Seas Warning | MFR | 24 hr | |
| Jul 23, 3:22 PM PDT | Small Craft Advisory for Winds | MFR | 24 hr | |
| Jul 23, 3:22 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oregon, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.